# SDR SIMA20160723002

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,266 hours, 22,519 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRIC SCENT COMING FROM THE GALLEY AREA.  INSPECTED GALLEY LIGHTS AND REPLACED BULBS REF AMM 33-26-01.  FOUND NR 1 COFFEEMAKER HOT PLATE ON BURNING OLD COFFE RESIDUE ON EMPTY COFFEE JUG.  CLEANED AREA PERFORMED OPC OF COFFEEMAKER REF AMM 25-32-06. NO ODOR NOTED.
